MathSciNet Relay Station
MathSciNet bibliographic data
MR1194948 35B05 (35C20 35L60)
Guès, Olivier Ondes multidimensionnelles $\epsilon$-stratifiées et oscillations. (French) [Multidimensional $\epsilon$-stratified waves and oscillations] Duke Math. J. 68 (1992), no. 3, 401–446.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement